# SDR 206541

- Difficulty date: November 21, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N40SZ
- Make and model: Saab SF340A
- Aircraft serial: 34040SZ
- Aircraft time: 39,272 hours, 38,969 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

FLT NR 4568 FROM LYH TO PIT.  ON TAKE-OFF, AFTER PASSING CONTROL OF AIRCRAFT FROM CAPTAIN TO FIRST OFFICER. AIRCREW EXPERIENCED GRINDING IN AILERONS. AIRCREW ABORTED TAKE-OFF AND RETURNED TO GATE.
